首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON THE RESTRICTION OF THE FOURIER-TRANSFORM TO CURVES - ENDPOINT RESULTS AND THE DEGENERATE CASE
被引:87
|
作者
:
CHRIST, M
论文数:
0
引用数:
0
h-index:
0
CHRIST, M
机构
:
来源
:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1985年
/ 287卷
/ 01期
关键词
:
D O I
:
10.2307/2000407
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:223 / 238
页数:16
相关论文
共 50 条
[1]
THE RESTRICTION OF THE FOURIER-TRANSFORM TO SOME CURVES AND SURFACES
BARCELO, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,SCH MATH,MINNEAPOLIS,MN 55455
BARCELO, B
[J].
STUDIA MATHEMATICA,
1986,
84
(01)
: 39
-
69
[2]
RESTRICTION THEOREM FOR FOURIER-TRANSFORM
TOMAS, PA
论文数:
0
引用数:
0
h-index:
0
机构:
PRINCETON UNIV,DEPT MATH,PRINCETON,NJ 08540
PRINCETON UNIV,DEPT MATH,PRINCETON,NJ 08540
TOMAS, PA
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
81
(02)
: 477
-
478
[3]
A RESTRICTION THEOREM FOR THE FOURIER-TRANSFORM
MOCKENHAUPT, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV SIEGEN,FACHBEREICH MATH,W-5900 SIEGEN,GERMANY
UNIV SIEGEN,FACHBEREICH MATH,W-5900 SIEGEN,GERMANY
MOCKENHAUPT, G
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1991,
25
(01)
: 31
-
36
[4]
ON THE RESTRICTION OF THE FOURIER-TRANSFORM TO A CONICAL SURFACE
TABERNER, BB
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV AUTONOMA MADRID,DIV MATEMAT,E-28049 MADRID,SPAIN
UNIV AUTONOMA MADRID,DIV MATEMAT,E-28049 MADRID,SPAIN
TABERNER, BB
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1985,
292
(01)
: 321
-
333
[5]
A NOTE ON RESTRICTION OF THE FOURIER-TRANSFORM TO SPHERES
BECKNER, W
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV AUTONOMA MADRID,FAC CIENCIAS,DEPT MATEMAT,E-28049 MADRID,SPAIN
BECKNER, W
CARBERY, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV AUTONOMA MADRID,FAC CIENCIAS,DEPT MATEMAT,E-28049 MADRID,SPAIN
CARBERY, A
SEMMES, S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV AUTONOMA MADRID,FAC CIENCIAS,DEPT MATEMAT,E-28049 MADRID,SPAIN
SEMMES, S
SORIA, F
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV AUTONOMA MADRID,FAC CIENCIAS,DEPT MATEMAT,E-28049 MADRID,SPAIN
SORIA, F
[J].
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,
1989,
21
: 394
-
398
[6]
On the restriction of the Fourier transform to polynomial curves
Dendrinos, Spyridon
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Bristol, Dept Math, Bristol BS8 1TW, Avon, England
Univ Bristol, Dept Math, Bristol BS8 1TW, Avon, England
Dendrinos, Spyridon
[J].
COMPLEX AND HARMONIC ANALYSIS,
2007,
: 273
-
294
[7]
FOURIER RESTRICTION-THEOREMS FOR DEGENERATE CURVES
DRURY, SW
论文数:
0
引用数:
0
h-index:
0
DRURY, SW
MARSHALL, BP
论文数:
0
引用数:
0
h-index:
0
MARSHALL, BP
[J].
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1987,
101
: 541
-
553
[8]
SOME REMARKS ON THE RESTRICTION OF THE FOURIER-TRANSFORM TO SURFACES
DRURY, SW
论文数:
0
引用数:
0
h-index:
0
机构:
SW MISSOURI STATE UNIV,DEPT MATH,SPRINGFIELD,MO 65804
SW MISSOURI STATE UNIV,DEPT MATH,SPRINGFIELD,MO 65804
DRURY, SW
GUO, K
论文数:
0
引用数:
0
h-index:
0
机构:
SW MISSOURI STATE UNIV,DEPT MATH,SPRINGFIELD,MO 65804
SW MISSOURI STATE UNIV,DEPT MATH,SPRINGFIELD,MO 65804
GUO, K
[J].
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1993,
113
: 153
-
159
[9]
DIRECT COHERENT OPTICAL FOURIER-TRANSFORM OF CURVES
LANZL, FL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HAMBURG,INST ANGEW PHYS,HAMBURG,FED REP GER
UNIV HAMBURG,INST ANGEW PHYS,HAMBURG,FED REP GER
LANZL, FL
HEITMANN, H
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HAMBURG,INST ANGEW PHYS,HAMBURG,FED REP GER
UNIV HAMBURG,INST ANGEW PHYS,HAMBURG,FED REP GER
HEITMANN, H
[J].
IEEE TRANSACTIONS ON COMPUTERS,
1975,
C 24
(04)
: 434
-
442
[10]
THE FOURIER-TRANSFORM AND THE DISCRETE FOURIER-TRANSFORM
AUSLANDER, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY, DEPT MATH, BERKELEY, CA 94720 USA
UNIV CALIF BERKELEY, DEPT MATH, BERKELEY, CA 94720 USA
AUSLANDER, L
GRUNBAUM, FA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY, DEPT MATH, BERKELEY, CA 94720 USA
UNIV CALIF BERKELEY, DEPT MATH, BERKELEY, CA 94720 USA
GRUNBAUM, FA
[J].
INVERSE PROBLEMS,
1989,
5
(02)
: 149
-
164
←
1
2
3
4
5
→